# SDR IPXA2019022739512

- Difficulty date: February 11, 2019
- Submitted: February 27, 2019
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 85,382 hours, 17,880 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: APB74411
- Condition: Corroded
- Location: Bs 1222
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CCENTER WING BOX UPPER SKIN HAS CORROSION AT STA. 1222 AND BETWEEB BL0 TO LBL55.REPAIRED CORRODED CENTER WING BOX UPPER SKIN AT SAID LOCATIONS IAW VT-SAA EA 011-5730-01-A7635 REV. I/R AND UPS EO D11-5730-71736-A. (MINOR)
